Comments on Stalevo and Requip XL

I take Stalevo 5 times a day and 6mg of Requip once per day. I would be interested in getting feedback from people also taking these meds.

They seem to suit me most of the time. Today has been a good day. Have been taking meds regularly, even when I have not needed them. Other times they are very unreliable and go 'off' early or take ages to work.

I watch intake of protein and have even kept a food diary, but can not find any reason for good and bad days. Make the most of good days, is what I say.

20 Replies

oldestnewest
  • JennyR

    Hi Court. I answered this about 15 minutes ago and not only was my answer removed, but I was told I was not registered. Go figure. Anyway, I take Stalevo 250 at 7 am, 11 am and 3 pm as well as Azilect at 7 am. Been on this regime for months with no side-affects. I do find my balance slipping a bit.

  • Hi Sue, I just started Stalevo 100 this week. I take it 3 times daily (6am, noon, & 6pm). I also take 8 mg of Requip XL at night. The Stalevo is working better than the Sinemet; but it seems to wear off in the evening. The Stalevo is also causing me to have an upset stomach; but I hope that improves with time.

    Cheri :)

  • Hi court,I could not tolerate the Requip. I became diaphoretic on multiple occasions, vomited after every meal and passed out. Yawning as many as fifty times in a row was common. These issues resulted in two ambulance rides to the ER where Doctors could never find anything wrong. I am sure my medical charts read Munchhausen's. One day I missed my dose of Requip and felt better so I skipped it two days and felt fantastic. The yawning stopped and my blood pressure stabilized.

  • My Doc just inceased my Stalevo to 125 mg every 3 hours / round the clock. Trying to figure off times. Seems I feel the best between midnight and 4 AM. Go figure. During the day I am always feeling exhausted....

  • I am taking Stalevo 100mg 4 times daily; Carb/Levo 100mg once daily; and Amantadine 100mg 2 times daily.

    I did not do well on Requip. I believe I am doing well on Stalevo.

  • I do not take Stalevo, but Sinimet every 4 hours. I take Requip XL, one at night and two in the morning !! also take one Azalict in the morning also.

  • A number of people take Azalict with good results. It is a new one to me. I must look it up to see if it might be suitable for me, Thanks

    Sue

  • after taking it for about 3 months I noticed that I could snap my fingers again etc. on moyo bad side (left) it won't cure us, but i call it my miracle drug. seems it slowed it down for me...... I do not want to be with out it.

  • I am taking Stelevo 200 , 5 times a day...7 AM, 11 AM, 3 PM, 7 PM, and 11 PM....I take a Requip with my 7 AM ...along with several other things for the other things I have going on lol. I also feel my best around modnight and 4 AM....and am drowsy all day. I also have horrible dry mouth that drives me crazy...I dink lots of water and use several different things otr dry mouth..nothing helps ..I have very low blood presure and dehydrate realy easy...I feel the off times arriving usually 1/2 hr before next dose. I really don't want o with more ..I feel like a walking med cabinet now.... Lol

  • I don't have Parkinson's...BUT...I did have a very dry mouth for many years as a result of a medication (anti dep) I was on. The only thing I found helped was to suck a sugar free POLO...or other similar sweet!! I used to keep it tuckrd up the side of my mouth....it did help. Hope you get some relief as I know how horrid it can be!!

  • My goodness Stalevo comes in different doses im working well on 315mg mirapexin 1 daily slow release. 2 amatadine daily 8am 4pm alongside 2 selegiline 8am 1 stalevo 75mg 3 daily 8am 4pm middnight . I'm 10 yrs diagnosed and still work full time and taught myself to type again with both hands working well. I hope having started on 50mg of stalevo that long may it continue to float my boat !

  • Everyone has different reactions. I quiz the folks in my PD exercise classes all the time. Requip and Mirapex both made me violently ill and gave me compulsive behaviors (won't go into it now!) Stalevo aggravated abdominal pain that I get now and then . Dr. says I have 'visceral off' like internal tremor in lower ab. OW. So i'm back on Sinemet 4X a day and 1/2 a Sinemet time release 2x a day. I wanted to go on the reverse, but doc hasn't got back to me. I am amazed. One woman in my class had DBS in June and she's on 3 sinemet a day. Some take no meds yet. "Designer disease!" :)

  • Hi Court ,

    I was on Stalevo 150, 4 times aday along with Requip 6 mg 4 times aday , and it worked great for a year , then i had to go off the requip it was putting me to sleep no matter what i was doing , also the requip took a full 6 months to get adjusted to it , i would feel like vomitting after taking the first dose in the morning,

  • I feel very sick after taking my Stalevo as this has to be taken on an empty stomach and I was advised not to eat for 30/45 mins after taking it so feel really rotten for quite a while.

    Have not been aware of any side effects with Requip. There is always time!!

  • I take Stalevo 50mg twice a day along with Comtan 200mg.

    I am taking Azilet 1mg once a day.

    I too am thristy most of the time, some upset stomach. Good & bad days...today, not so good. Feel antcy, almost to the panic attack level.

    HELP, is all I want to say!

  • Hi, I take Stalevo at 7, 12, 5, and 11: along with Requip and Fluoxetine at 7 , and Madopar at 11 pm. This present combination seems to be suiting me ( Azilect made me so ill ), so hopefully my next hospital appointment in 4 weeks will not lead to another change in meds.

  • Hi Dennis. You sent me two answers to my question about Stalevo and Requip Unfortunately, both of these were blank. Perhaps you could sent this again.

    Sue

  • I shall look. Sorry the other replies were lost. I waited and waited for them to be "sent" and it could be they never went. This time I will wait and wait and see what happens. ~~Best wishes, Dennis

  • Hi thank you for your info.

    I have just started stalevo 4times a day but 30minutes before my next dose I start to feel tingling in my legs ,then after the stalevo I have pains in legs and body for 1hour or more excruciating till it settles and I can have relief for a few hours , dr says the level has dropped and increased it to 5 times which I am worried .help!!

You may also like...